Srirangarajan, HR and Dasarathy, BV (1975) Decoupling in non-linear systems with two degrees of freedom. In: Journal of Sound and Vibration, 38 (1). 1 -8.
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WM3-4MH7V5M-2-1&_cdi=6923&_user=512776&_orig=search&_coverDate=01%2F08%2F1975&_sk=999619998&view=c&wchp=dGLbVlW-zSkWz&md5=69cle.pdf - Published Version
Restricted to Registered users only
Download (267Kb) | Request a copy
The problem of decoupling a class of non-linear two degrees of freedom systems is studied. The coupled non-linear differential equations of motion of the system are shown to be equivalent to a pair of uncoupled equations. This equivalence is established through transformation techniques involving the transformation of both the dependent and independent variables. The sufficient conditions on the form of the non-linearity, for the case wherein the transformed equations are linear, are presented. Several particular cases of interest are also illustrated.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Mechanical Sciences > Mechanical Engineering
Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
|Date Deposited:||21 Jan 2010 09:15|
|Last Modified:||19 Sep 2010 05:50|
Actions (login required)